Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the continuity of inverse operators in $\left( {{\text{LF}}} \right)$-spaces


Author: W. Słowikowski
Journal: Bull. Amer. Math. Soc. 69 (1963), 832-834
DOI: https://doi.org/10.1090/S0002-9904-1963-11053-8
MathSciNet review: 0155172
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné and L. Schwartz, La dualité dans les espaces (F) et(LF), Ann. Inst. Fourier (Grenoble) 1 (1949), 61. MR 38553
  • 2. W. Słowikowski, On continuity of inverse operators, Bull. Amer. Math. Soc. 67 (1961), 467. MR 131742
  • 3. W. Słowikowski, Quotient spaces and the open map theorem, Bull. Amer. Math. Soc. 67 (1961), 498. MR 131743


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11053-8

American Mathematical Society